• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

The properties of suboptimal sequential test of testing nonparametric hypotheses on distributions with exponentially decreasing tails

Journal of Communications Technology and Electronics. 2011. Vol. 56. No. 6. P. 748-757.
Tsitovich F. I.

The article is devoted to studying the properties of a suboptimal sequential procedure of testing hypotheses when the set of possible distributions is nonparametric. It is assumed that the tails of the distributions exponentially decrease at infinity but the exact value of the rate of the decrease in not known. Procedures are considered as admissible if they provide for a given upper bound for the maximum error probability. The risk function of the procedure is the maximum expectation duration of observations for all distributions from the true hypothesis.